# SDR IPXA2016061504663

- Difficulty date: June 1, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 17,071 hours, 10,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650006
- Part serial: FH1263
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, LOWER OTBD FLAP L/E GOUGED ON INBD END.  REPAIRED IAW SRM 57-50-00, FIGURE 208, SHEET 2, SKIN INSERT FABRICATED FROM 2024-T3 .056 CLAD.
